HOME
ABOUT US
EVENTS & NEWS
RESEARCH GROUP
GRADUATE STUDENTS
VISITORS
COURSES
SEMINARS
CONFERENCES
LECTURES
GETTING HERE
USEFUL LINKS
 

 

Zhixin Liu ־£

Curriculum Vitae

Family name and given name

Family name: Liu;

given name: Zhixin

Address

Department of Mathematics
School of Science
Tianjin University
92 Weijin Road
Nankai district, Tianjin 300072
P. R. China
Email: zhixinliu(at)tju.edu.cn
           zxliu(at)mail.sdu.edu.cn

Education

Ph.D.: Shandong University, 2011.06
B.S.:   Shandong University, 2006.06

Professional Positions

Lecturer: Tianjin University, 2011.08-

Reviewers

Mathematical Reviews: 2013-
Zentralblatt Math: 2013-

Research Interests

Circle method, Sieve methods, Automorphic L-functions

Grants

[4] 2014-2016: National Natural Foundation (Grant No. 11301372), by the                         National Natural Science Foundation
[3] 2014-2016: Specialized Research Fund for the Doctoral Program of Higher                         Education
[2] 2014-2015: Elite Scholar Program of Tianjin University
[1] 2013-2014: Independent Innovation Foundation of Tianjin University

Academic Activities

[20] April 6-April 20, 2013, Moriningside Center of Mathematics, Chinese        Academy of Sciences, Beijing, China
[19] October 19-22, 2012, The Sixth National Conference on Number Theory
       Northwest University, Xi'an, China
[18] September 27, 2012, Rational and integral points, with special reference
       to homogeneous space, Beijing conference center, Beijing, China
[17] July 16-25, 2012, The China-France Summer School on Number Theory,        Shandong University, Weihai, China
[16] June 9-June 24, 2012, Moriningside Center of Mathematics, Chinese        Academy of Sciences, Beijing, China
[15] March 31-May 26, 2012, Ergodic Prime Number Theorems, Moriningside        Center of Mathematics, Chinese Academy of Sciences, Beijing, China
[14] March 24, 2012, Workshop on analytic number theory, China University of        Mining and Technology, Beijing, China
[13] March 16-18, 2012, Capital Normal University, Beijing, China
[12] December 16-17, 2011, Capital Normal University, Beijing, China
[11] December 6-7, 2011, Capital Normal University, Beijing, China
[10] August 22-26, 2011, The Third Pan-Asian Number Theory Conference,              PANT-Beijing 2011, Morningside Center of Mathematics, Chinese Academy
       of Sciences, Beijing, China
[9] August 2011, Workshop on Number Theory, Shandong University, Weihai,      China
[8] July 2011, Morningside Center of Mathematics, Chinese Academy of Sciences,      Beijing, China
[7] June 7-12, 2011, Number Theory and the Related Topics, University of
     Science and Technology of China, Hefei, China
[6] August 1-14, 2010, CIMPA-UNESCO-SDU Research School on Automorphic      forms and L-functions, Shandong University, Weihai, China
[5] August 2009, International Conference on Number Theory and
     Representation Theory, Shandong University, Weihai, China
[4] August 2008, Workshop on Additive Number Theory, Shandong University,
     Weihai, China
[3] January 2008, Seminar on p-adic Group Representation, East China
     Normal University, Shanghai, China
[2] July-August 2007, Summer School on Arithmetic, Shandong University,
     Jinan, China
[1] August 2006, The Fourth China-Japan Conference on Number Theory,
     Shandong University, Weihai, China

Talks

[5] June 9, 16, 23, 2012, Moriningside Center of Mathematics, Chinese
     Academy of Sciences, Beijing, China
     Title: New developments in Goldbach's Weak Conjecture
[4] May 19, 26, 2012, Ergodic Prime Number Theorems, Moriningside Center
     of Mathematics, Chinese Academy of Sciences, Beijing, China
     Title: Integral points on quadrics with prime coordinates
[3] March 24, 2012, Workshop on analytic number theory, China University of      Mining and Technology, Beijing, China
     Title: Some results on Waring-Goldbach problem
[2] March 16, 2012, Capital Normal University, Beijing, China
     Title: Affine linear sieve, expanders, and sum-product
[1] November 4, 2010, Shandong University, Jinan, China
     Title: On the Goldbach-Linnik Problem and its extensions

Publications

[13] (With H.W. Sun) Diophantine approximation with four squares of primes
       and powers of 2, Chinese Annals of Mathematics (Series A), to appear.
[12] (With H.W. Sun) Diophantine approximation with one prime and three
       squares of primes, The Ramanujan Journal, to appear.
[11] Small prime solutions to cubic Diophantine equations, Canadian  Mathe-        matical Bulletin, to appear.
[10] (With Q.F. Sun) Sums of cubes of primes in short intervals, The Ramanu-
       jan Journal, (3) 28 (2012) 309C321.
[9] On Waring-Goldbach problem for fifth powers, International Journal of
     Number Theory, (5) 8 (2012) 1247-1256.
[8] Cubes of primes and almost prime, Journal of Number Theory, (6) 132
     (2012), 1284C1294.
[7] Density of the sums of four cubes of primes, Journal of Number Theory,
     (4) 132 (2012), 735C747.
[6] (With G.S. L) Density of two squares of primes and powers of 2, Inter-
     national Journal of Number Theory, (5) 7 (2011) 1317-1329.
[5] (With G.S. L) On unlike powers of primes and powers of 2, Acta Mathema-
     tica Hungarica, (1-2) 132 (2011), 125-139.
[4] A result on Waring-Goldbach problem for cubes, Lithuanian Mathematical      Journal, (1) 51 (2011), 13-25.
[3] (With G.S. L) Two results on powers of 2 in Waring-Goldbach problem,
     Journal of Number Theory, (4) 131 (2011), 716C736.
[2] An Improvement on Waring-Goldbach problem for unlike powers,  Acta      Mathematica Hungarica, (1-2) 130 (2011), 118-139.
[1] (With G.S. L) Eight cubes of primes and powers of 2, Acta Arithmetica,
     (2) 145 (2010), 171-192.

Homepage in TJU

 
[Back]     
 
Copyright © 2007 All rights reserved, Number Theory in Shandong University